# SDR YENA20091121161

- Difficulty date: November 21, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N571JB
- Make and model: Airbus A320-232
- Aircraft serial: 2150
- Aircraft time: 25,117 hours, 8,961 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 791C000001
- Part serial: Z21205
- Condition: Failed
- Location: Zone 500
- Part time: 25,117 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B

## Discrepancy

FLT JB350 - DECLARED AN EMERGENCY FOR FLIGHT CONTROL FLAPS FAILURE FAULT.  LANDED WITHOUT INCIDENT.  MX TROUBLESHOT PER TSM 27-51-00-810-810 OPERATIONAL TEST OF FLAP SYSTEM AND FOUND NO FAULTS NOTED.  FOUND LEFT WING FLAP ACTUATOR ASSY NR 1 TORQUE LIMITER TRIPPED.  REMOVED AND REPLACED LT NR 1 FLAP ACTUATOR AND PERFORMED OPS CHECK GOOD IAW AMM 27-54-49.  AIRCRAFT RETURNED TO SERVICE.
